# SDR SWIA200516051

- Difficulty date: December 30, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 11,934 hours, 10,173 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 855D1009
- Part serial: 1241B
- Condition: Malfunctioned
- Location: Brake Position
- Part time: 11,595 hours, 9,409 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MSG AT 18000 FT.  REPLACED LT BPSU IAW CRJ MM 27-51-10.  OPERATIONAL CHECK GOOD.
